, Volume 17, Issue 3, pp 535-563,
Open Access This content is freely available online to anyone, anywhere at any time.
Date: 13 Nov 2012

Robust utility maximization for a diffusion market model with misspecified coefficients

Abstract

The paper studies the robust maximization of utility from terminal wealth in a diffusion financial market model. The underlying model consists of a tradable risky asset whose price is described by a diffusion process with misspecified trend and volatility coefficients, and a non-tradable asset with a known parameter. The robust functional is defined in terms of a utility function. An explicit characterization of the solution is given via the solution of the Hamilton–Jacobi–Bellman–Isaacs (HJBI) equation.